# SDR AC22022F00000

- Difficulty date: December 6, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N639WW
- Make and model: Agusta AW139
- Aircraft serial: 41229
- Aircraft time: 8,116 hours, 15,176 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Wire Harness
- Part number: 305541001
- Condition: Unserviceable
- Part time: 108 hours, 108 cycles
- Component: Engine, Pwc, PT6C67C
- Component part number: 304537901
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON SHORT FINAL #2 ITT LIMITER CAS ILLUMINATED WITH FLUCTUATING #2 ITT. SAFELY LANDED AIRCRAFT, CONFIRMED WITH QRH, CONTACTED DISPATCH AND MAINTENANCE SHUTDOWN AIRCRAFT. TROUBLESHOOTING DETERMINED POSSIBLE DEFECTIVE T5 INTERNAL HARNESS. ENGINE BEING REPLACED OFFSHORE.  SUBSEQUENT DISASSEMBLY OF ENGINE AT REPAIR STATION REVELED THE T5 WIRING HARNESS P/N 3055410-01 TO BE DEFECTIVE.
